RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2012, Volume 19, Number 6, Pages 137–147 (Mi mais278)  

This article is cited in 1 scientific paper (total in 1 paper)

Perfect Prismatoids and the Conjecture Concerning Face Numbers of Centrally Symmetric Polytopes

M. A. Kozachokab

a Steklov Mathematical Institute of the Russian Academy of Sciences
b P. G. Demidov Yaroslavl State University

Abstract: In this paper we introduce and study a class of centrally symmetric polytopes — perfect prismatoids — and some its properties related to the famous conjecture concerning face numbers of centrally symmetric polytopes are proved. It is proved that any Hanner polytope is a perfect prismatoid and any perfect prismatoid is affine equivalent to some $0/1$-polytope.

Keywords: polytopes, Hanner polytopes, Kalai's conjecture.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 220, договор № 11.G34.31.0053


Full text: PDF file (484 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.51+514.17
Received: 15.09.2012

Citation: M. A. Kozachok, “Perfect Prismatoids and the Conjecture Concerning Face Numbers of Centrally Symmetric Polytopes”, Model. Anal. Inform. Sist., 19:6 (2012), 137–147

Citation in format AMSBIB
\Bibitem{Koz12}
\by M.~A.~Kozachok
\paper Perfect Prismatoids and the Conjecture Concerning Face Numbers of Centrally Symmetric Polytopes
\jour Model. Anal. Inform. Sist.
\yr 2012
\vol 19
\issue 6
\pages 137--147
\mathnet{http://mi.mathnet.ru/mais278}


Linking options:
  • http://mi.mathnet.ru/eng/mais278
  • http://mi.mathnet.ru/eng/mais/v19/i6/p137

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Kozachok, A. N. Magazinov, “Sovershennye prizmoidy i reshetchatye mnogogranniki Delone”, Model. i analiz inform. sistem, 21:4 (2014), 47–53  mathnet  elib
  • Моделирование и анализ информационных систем
    Number of views:
    This page:140
    Full text:49
    References:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018